RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 15–19 (Mi mz3163)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of problem 9.25 from “the Kourovka notebook”

V. G. Durnev

P. G. Demidov Yaroslavl State University

Full text: PDF file (533 kB)

English version:
Mathematical Notes, 1990, 47:2, 117–121

Bibliographic databases:

UDC: 517
Received: 14.03.1987

Citation: V. G. Durnev, “Generalization of problem 9.25 from “the Kourovka notebook””, Mat. Zametki, 47:2 (1990), 15–19; Math. Notes, 47:2 (1990), 117–121

Citation in format AMSBIB
\Bibitem{Dur90}
\by V.~G.~Durnev
\paper Generalization of problem 9.25 from ``the Kourovka notebook''
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 15--19
\mathnet{http://mi.mathnet.ru/mz3163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048538}
\zmath{https://zbmath.org/?q=an:0702.20023|0692.20025}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 117--121
\crossref{https://doi.org/10.1007/BF01156819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3163
  • http://mi.mathnet.ru/eng/mz/v47/i2/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Durnev, O. V. Zetkina, “Nekotorye rezultaty, poluchennye v Yaroslavskom otdelenii algebraicheskoi shkoly M. D. Grindlingera”, Chebyshevskii sb., 15:4 (2014), 5–31  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020